# SDR TRAX200700649

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 17,815 hours, 14,427 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 30.  EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION.  FLT 4670 CX.
